# SDR SIMA972825

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: S5341009320200
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION MAINTENANCE DISCOVERED, THE AFT BRACKETS ON THE UPPER AFT ENGINE PANELS (475AT AND 485AT) WERE CHAFING THE NR 4 AND NR 5 ENGINE ZEE MOUNT TUBES ON THE NR 1 AND NR 2 ENGINES.  MAINTENANCE REMOVED AND REPLACED NR 4 AND NR 5 ZEE MOUNT TUBES ON NR 1 AND NR 2 ENGINES IAW ATR FAX AIRAMS/T/ATR/30176/97.  THE BRACKETS WERE DEFERRED FOR 20 DAYS IAW ABOVE MENTION FAX.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
